Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have acne. On medication. Why does it keep coming back?

Hi Doc.iam 24years old.i have acne from the age 12 and its still continuing till date. i have been to a doc in apollo and have been on medication for almost one year. it got cured for some months though but it came back. i had been on some oral antibiotics for acne some times.i do have body acne height is 5.1 and my weight is 49kg
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
It is really a long time - but that is how acne is...
You have to see a good dermatologist - apart from general measures and hygiene, they can advice some potent medicines, like tretinoin. Because of known side effects, it should only be taken under medical supervision and needs follow up.
It has nothing to do with your height and weight
Cosmetic aspects are more of concern than 'medical' aspects. There is nothing of great concern. After all, what can not be cured, has to be endured - and your condition seems curable...
Good luck
Good luck
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor